# SDR DL72L000548

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 71,788 hours, 48,538 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FRAME OF THE AFT ENTRY DOOR AT FS 1183 WAS REPAIRED/ MODIFIED PER EO 4-73994-3AD/SB 727-53-0210.  DURING THE ACCOMPLISHMENT OF THE MODIFICATION TWO FASTENER HOLES HAD A CRACK INDICATION.  ERA 334176-14AD REPAIRED THE HOLES BY    OVERSIZING THEM AND INSTALLING A BUSHING.  THE DAMAGE WAS FOUND AT HMV.
